Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 29 de mayo de 2024
  

A new rational and continuous solution for Hilbert's 17th problem.

Título inglés A new rational and continuous solution for Hilbert's 17th problem.
Título español Una nueva solución racional y continua para el decimoséptimo problema de Hilbert.
Autor/es Delzell, Charles N. ; González-Vega, Laureano ; Lombardi, Henri
Organización Dep. Math. Louisiana State Univ., Louisiana, Estados Unidos;Dep. Mat. Estad. Comp. Univ. Cantabria, Santander, España;Lab. Math. Univ. Franche-Comté, Besançon, Francia
Revista 0213-8743
Publicación 1992, 7 (1): 59-64, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note it is presented a new rational and continuous solution for Hilbert's 17th problem, which asks if an everywhere positive polynomial can be expressed as a sum of squares of rational functions. This solution (Theorem 1) improves the results in [2] in the sense that our parametrized solution is continuous and depends in a rational way on the coefficients of the problem (what is not the case in the solution presented in [2]). Moreover our method simplifies the proof and it is easy to generalize to other situations: for example in [4 or 5] we improve the results obtained in [7] giving more general rational and continuous solutions for several instances of Positivstellensatz (Theorem 2).
Clasificación UNESCO 120101
Palabras clave español Problema 17 de Hilbert ; Campos ordenados ; Análisis constructivo
Código MathReviews MR1203443
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es